# SDR AALA202505198097

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 27,652 hours, 11,040 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR INDICATES OPEN WHEN COMPLETELY CLOSED. ALSO DIFFICULT TO OPEN ONCE CLOSED ENOUGH TO INDICATE CLOSED. MAINTENANCE ADJUSTED THE BOTTOM STRIKE PLATE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
